medication, anxiety, depression... love?

Discussion in 'Mental Health Disorders' started by Nemo, Jun 28, 2014.

Thread Status:
Not open for further replies.
  1. Nemo

    Nemo Well-Known Member

    I am SO confused right now!
    I have forgotten to take my antidepressants for a couple of days now (not on purpose, I only just remembered) and I pretty sure that is why I'm feeling so panicky and down. But then I don't know how long it usually takes to show side effects of not taking meds so I'm not entirely sure.
    I'm also worried because I think I'm falling for my housemate (both he and I are in relationships, this is not a good idea!) and now I don't know what to do!
    So many things I need to sort out and I just can't bring myself to get out of bed. I just want to curl up in a ball and wait for everything to go away.
    :( So confused, worried and scared right now! Just need some peace of mind! Will I start feeling normal (well, as normal as possible for me) again when I begin taking my meds again tomorrow???
    Any advice would be much appreciated!
     
  2. Freya

    Freya Loves SF Staff Member ADMIN SF Author

    it is unlikely that you feel normal again tomorrow - it will take some time for the meds to pick up again. My advice would be to start taking your meds again and perhaps set a reminder on your phone or something so that you do not forget again. Of course if you need meds and you stop taking them you will feel badly - the same as if you needed a med for a physical condition or pain and you forgot to take them.

    In relation to your housemate - I don't believe anything I say will help. You have said it is a bad idea. You know it is a bad idea. You are, I am sure, aware that your options are to distance yourself and limit the time you spend together and any emotional intimacy you share... or don't. It is not a matter of not knowing what to do - it is a matter of knowing you should do something that will be emotionally unpleasant. I could not say what you 'should' do because goodness knows my sense of self preservation when it comes to matters of the heart is basically non-existent, but I hope that whatever you choose to do works out for you.

    If your emotions do not level off when you have been taking your meds again for a week or so please make sure you see your doctor :hug:
     
  3. Nemo

    Nemo Well-Known Member

    Thank you so much for the reply Freya,
    I guess I just needed some reassurance. This really helped, thank you!
    :hug1:
     
Thread Status:
Not open for further replies.